# SDR 98ZZZX4115

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105064
- Condition: Damaged
- Location: Gas Prod
- Part time: 2,480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE GP BLADE TIP RUBS CAUSED BY FAILURE (WARPAGE ) OF GP SHROUD P/N 4-111-007-20, TT:  1,282.2 HOURS.   REPLACED WITH REPAIRED UNIT, CORRECTED PROBLEM.  PART TC:  3,445.4.
